MathSciNet Relay Station
MathSciNet bibliographic data
MR450425 (56 #8719) 20K10
Linton, Ronald; Megibben, Charles Extensions of totally projective groups. Proc. Amer. Math. Soc. 64 (1977), no. 1, 35–38.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement